# SDR IPXA2022070583851

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Ctr Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER FWD AND CENTER SKIN AND AT S-15 BETWEEN XCW=13 AND XCW=-86 HAS CORROSION.REMOVED, REPAIRED CTR WING TANK SKIN IAW VT-SAA EA 011-5730-01-A9625 REV I/R AND UPS EO MD11-5730-84125-A. (MINOR)
